# SDR 2024F00120

- Difficulty date: March 29, 2024
- Submitted: April 22, 2024
- Operation: General aviation
- Aircraft: N804WA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- Aircraft time: 88,841 hours, 40,383 cycles
- System (JASC): 3400 · Navigation System
- Part: Processor
- Part number: 8184003
- Part serial: 97121043
- Condition: Malfunctioned
- Location: Navigational
- Part time: 88,841 hours, 40,383 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH NAVIGATION DISPLAYS HDG FAILED, AND VNAV FAILED.
